MAUDE Adverse Event Report: ALPHATEC SPINE, INC. CALIBRATE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. CALIBRATE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 325-09103010
Medical Device Problem Codes Collapse (1099); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown whether the patient was admitted to the hospital.The cage remains in the patient, and the cause of their pain is unknown.The identifying lot number was not provided and could not be confirmed.If additional information is provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
On (b)(6) 2024, the patient had a spinal procedure in which an expandable interbody cage was placed at the l3-l4.Approximately 2.5 months post-surgery, the patient presented to the hospital with pain and concerns about a possible collapse of the cage.Imaging results were inconclusive.No revision surgery is planned at this time, and the surgeon will continue to monitor the patient's condition.
 
Additional Manufacturer Narrative
Additional information: b5.The pain the patient experienced was unrelated to the device failure.It was during this visit that x-rays were performed, which showed a possible collapse of the implant.Corrected information: h6.Health effect - impact code: remove 4648, add 2199.Medical device component code: remove 2993, add 3189.
 
Additional Manufacturer Narrative
H7.Recall.H9.Z-1065-2025.

Brand Name
CALIBRATE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key20363992
Report Number2027467-2024-00117
Device Sequence Number17066215
Product Code MAX
UDI-Device Identifier00190376533377
UDI-Public(01)00190376533377
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number325-09103010
Device Catalogue Number325-09103010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date12/20/2024
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale